Hi, that jittery feeling should go away relatively quickly. If you have benzos on hand, I'd still check with your doctor to make sure it is okay, They know more of your history to let you know if they think this is a good idea. There is no contraindication to using them together. People often take a drug like lexapro day to day and then supplement with a benzo for situational anxiety (like flying). But I'd do so with doctor approval.
I feel like I just drank 8 pots of coffee and could run a marathon...all I took was a 10mg tablet. Does this sound somewhat normal? Guess I won't be getting much sleep tonight. Thanks in advance for any help.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.